# SDR D0DA2025032605535

- Difficulty date: March 17, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N535DT
- Make and model: Cessna 525B
- Aircraft serial: 0069
- Aircraft time: 5,276 hours, 3,919 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0538
- Condition: False Activation
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT BAGGAGE SMOKE DETECTOR INDICATION WITH NO SMOKE PRESENT.  UPON INSPECTION MAINTENANCE FOUND A WIRE MISSING INSULATION AND GROUNDING AT THE SMOKE DETECTOR ELECTRICAL CONNECTOR.
